Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going off, have some questions........ Please Help CJo

Posted by M. Lee on January 13, 2003, at 10:18:36

In reply to Re: Going off, have some questions........ Please Help, posted by CJo on January 12, 2003, at 12:17:03

Hi,

I posted a message about a bad experience that I had going off my meds. I was taking a rather high dose (300mg) and stopped cold. If I had to do it again, I would go off much more slowly. Something like reducing 75mg per week.

> Well, a psychiatrist is almost completely out of the picture... the pdocs around here don't have ANY appointments till late March, early April... I can't wait that long. I would get the 75-37.5 but, I am so scared of the withdrawl... I cannot afford to miss 1 more day of work and I know I will if I have withdrawl.
>

I suspect that I would not have had such a downturn, if I had done it slowly.

As far as appointments go. Tell them it is an emergency. That you really need to see someone right away. (and don't feel guilty about saying that, it really _is_ true)
After going off my meds the doctor told me that I should never hesitate to call in a situation like that. My reluctance to call caused me to go through a worse time. If I had only explained what was going on they could have helped me.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:M. Lee thread:13781
URL: http://www.dr-bob.org/babble/20030113/msgs/135660.html